Tomoki YOSHIDA


A Multiplication Algorithm in Fpm Such That p>m with a Special Class of Gauss Period Normal Bases
Hidehiro KATO Yasuyuki NOGAMI Tomoki YOSHIDA Yoshitaka MORIKAWA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/01/01
Vol. E92-A  No. 1  pp. 173-181
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Mathematics
Keyword: 
extension fieldpublic-key cryptographyfast implementationGauss period normal basesoptimal normal basis
 Summary | Full Text:PDF